# SDR DALA2023050903645

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 A.D.//A.A. DAMAGES WERE FOUND ON COUNTERSINK HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #3 CORROSION ON COUNTERSINK BTW 4 TO 7 O'CLOCK POSITION, HOLE #4 CORROSION ON COUNTERSINK BTW 3 TO 6 O'CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00170: A.D.//A.A COUNTERSINK HOLES AT RH ENG DRAG FTG CLAMP-UP WERE REPAIRED PER PRI 576407-14 REV 6 AND ER/A 576407-14AD REV D SECTION VI: PERMANENT REPAIR. (2753521)
